# SDR SWAA2021040656275

- Difficulty date: March 17, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT ANGLE CRACKED AT B.S. 540 L.BL. 1'.(51-004) / REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN; STA 540; LBL 1' TO LBL 23' REF B-737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DW: 143A5240.
